| Catalog Number |
L-70 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: month and year of event have been provided; day is unknown.H3: device not returned to manufacturer.No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review could not be performed as the lot number was unknown.If the product is returned the manufacturer will re-open the complaint for further device analysis.
Event or Problem Description
It was reported that fluid leaked from the instrument connection port, when the operator checked, there was a crack.It was unclear if it cracked when connected.This occurred during priming.There was no patient involvement, and no patient harm/adverse event reported.